# SDR TRBA2012025001

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,297 hours, 30,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT ON POST FLIGHT, FOUND THE EMERGENCY EXIT LIGHTS AT PASSENGER ENTRY DOOR ARE INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED EMERGENCY LIGHTING POWER SUPPLY IAW JIC33-51-21-RAI-10000. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
